# SDR HNAA2019070100187

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 45,573 hours, 41,634 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 603 ABORT T/O IN PHL DUE TO MOMENTARY HSV FAIL MESSAGE ON T/O. NO HISTORY. FIX: CREW RECONFIGURED AC AND PERO CHK. ALL SYSTEMS OPS NORM THROUGH STANDARD CREW PROCEDURES.
